Table of Contents


Jeremiah Nkwegu Ezeora
Strong convergence theorem for monotone operators and strict pseudo-nonspreading mapping
Adv. Fixed Point Theory, 8 (2018), 259-273
PDF

Cholatis Suanoom, Chakkrid Klin-eam, Wongvisarut Khuangsatung
Convergence theorems for a bivariate nonexpansive operator
Adv. Fixed Point Theory, 8 (2018), 274-286
PDF

Faizan A. Khan, Abdullah A. Alatawi, M. Dilshad
Parametric generalized mixed multi-valued implicit quasi-variational inclusion problems
Adv. Fixed Point Theory, 8 (2018), 287-302
PDF

Somchai Kosol
Strong convergence theorem of a new iterative method for weak contractions and comparison of the rate of convergence in Banach space
Adv. Fixed Point Theory, 8 (2018), 303-312
PDF

Mengistu Goa Sangago, Tibebu Worrku Hunde, Habtu Zegeye Hailu
Demiclodeness and fixed points of g-asymptotically nonexpansive mapping in Banach spaces with graph
Adv. Fixed Point Theory, 8 (2018), 313-340
PDF

Yeshimabet Jira, Kidane Koyas, Aynalem Girma
Common fixed point theorems involving contractive conditions of rational type in dislocated quasi metric spaces
Adv. Fixed Point Theory, 8 (2018), 341-366
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2021 SCIK Publishing Corporation